Nonlinear wave equation with damping: Periodic forcing and non-resonant solutions to the Kuznetsov equation

Aday Celik, Mads Kyed

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Existence of non-resonant solutions of time-periodic type is established for the Kuznetsov equation with a periodic forcing term. The equation is considered in a three-dimensional whole-space, half-space and bounded domain, and with both non-homogeneous Dirichlet and Neumann boundary values. A method based on Lp estimates for the corresponding linearization, namely the wave equation with Kelvin-Voigt damping, is employed.

Original languageEnglish
Pages (from-to)412-430
Number of pages19
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume98
Issue number3
DOIs
Publication statusPublished - 2018 Mar
Externally publishedYes

Keywords

  • damping
  • periodic solutions
  • Wave equation

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonlinear wave equation with damping: Periodic forcing and non-resonant solutions to the Kuznetsov equation'. Together they form a unique fingerprint.

  • Cite this